Alert archive / Alaska / Storm Warnings in 2006
Storm Warning 11, NWS Anchorage, AK
NWS Anchorage, AK issued this storm warning at Jan 13, 2006, 11:00 PM AKST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2006, 11:00 PM AKST (08:00 UTC)
- Expired
- Jan 14, 2006, 11:00 PM AKST
- In force
- 24 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZAK52 PAFC 141208 CWFALU SOUTHWEST ALASKA COASTAL WATERS FORECAST NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 400 AM AST SAT JAN 14 2006 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-150300- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 980 MB LOW 180 NM WEST OF ADAK WILL WEAKEN TO 990 MB 280 NM SOUTH OF ADAK SAT EVENING AND DISSIPATE SAT NIGHT. A 962 MB WILL BE 380 NM SOUTH OF DUTCH HARBOR SAT AFTERNOON. A WEATHER FRONT ASSOCIATED WITH THIS LOW WILL MOVE INTO THE CENTRAL AND EASTERN ALEUTIANS SAT NIGHT AND SUN. THE LOW WILL MOVE SOUTH AND WEAKEN SUN NIGHT. $$ PKZ150-150300- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 400 AM AST SAT JAN 14 2006 ...GALE WARNING TONIGHT AND SUNDAY... .TODAY...S WIND INCREASING TO 25 KT. SEAS 10 FT. PATCHY FOG. SNOW SHOWERS. .TONIGHT...E WIND 40 KT. SEAS 13 FT. PATCHY FOG. SNOW. FREEZING SPRAY. .SUN...NE WIND 40 KT. SEAS 17 FT. SNOW AND RAIN. .SUN NIGHT...E WIND 20 KT. SEAS 17 FT. .MON...NW WIND 20 KT. SEAS 14 FT. .TUE...NW WIND 30 KT. SEAS 13 FT. .WED...NW WIND 25 KT. SEAS 9 FT. $$ PKZ155-150300- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 400 AM AST SAT JAN 14 2006 ...STORM WARNING SUNDAY... .TODAY...SE WIND 20 KT BECOMING E 35 KT IN THE AFTERNOON. SEAS 16 FT. PATCHY FOG. RAIN AND SNOW. .TONIGHT...E WIND 45 KT. GUSTS TO 60 KT AFTER MIDNIGHT. SEAS 18 FT. PATCHY FOG. SNOW AND RAIN. .SUN...NE WIND 50 KT. SEAS 20 FT. SNOW WITH RAIN. .SUN NIGHT...N WIND 35 KT. SEAS 16 FT. .MON...N WIND 30 KT. SEAS 12 FT. .TUE...NW WIND 30 KT. SEAS 10 FT. .WED...N WIND 15 KT. SEAS 6 FT. $$ PKZ160-150300- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 400 AM AST SAT JAN 14 2006 ...HEAVY FREEZING SPRAY WARNING THROUGH TONIGHT... ...SMALL CRAFT ADVISORY THROUGH SUNDAY... .TODAY...NE WIND 25 KT. SEAS 7 FT. HEAVY FREEZING SPRAY. .TONIGHT...NE WIND 30 KT. SEAS 8 FT. HEAVY FREEZING SPRAY. .SUN...NE WIND 30 KT. SEAS 8 FT. .SUN NIGHT...N WIND 25 KT. SEAS 7 FT. .MON THROUGH TUE...NW WIND 25 KT. SEAS 9 FT. .WED...NW WIND 20 KT. SEAS 6 FT. $$ PKZ165-150300- PORT HEIDEN TO CAPE SARICHEF 400 AM AST SAT JAN 14 2006 ...SMALL CRAFT ADVISORY THROUGH SUNDAY... .TODAY...SE WIND 15 KT BECOMING E 25 KT BY AFTERNOON. SEAS 7 FT. PATCHY FOG. .TONIGHT...NE WIND 30 KT. SEAS 11 FT. .SUN...NE WIND 30 KT. SEAS 11 FT. .SUN NIGHT...N WIND 30 KT. SEAS 12 FT. .MON...N WIND 30 KT. SEAS 14 FT. .TUE...NW WIND 25 KT. SEAS 10 FT. .WED...N WIND 15 KT. SEAS 5 FT. $$ PKZ180-150300- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 400 AM AST SAT JAN 14 2006 ...BRISK WIND ADVISORY THROUGH SUNDAY... .TODAY...NE WIND 25 KT. .TONIGHT...NE WIND 25 KT. .SUN AND SUN NIGHT...N WIND 25 KT. .MON...N WIND 30 KT. .TUE...NW WIND 25 KT. .WED...NW WIND 15 KT. $$ PKZ170-150300- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 400 AM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY... .TODAY...VARIABLE WIND 15 KT INCREASING TO NE 35 KT BY AFTERNOON. SEAS BUILDING TO 13 FT. .TONIGHT...NE WIND 45 KT. SEAS 16 FT. RAIN WITH SNOW. .SUN...NE WIND 45 KT. SEAS 17 FT. .SUN NIGHT...N WIND 35 KT. SEAS 17 FT. .MON...N WIND 30 KT. SEAS 17 FT. .TUE...NE WIND 20 KT. SEAS 11 FT. .WED...E WIND 20 KT. SEAS 9 FT. $$ PKZ171-150300- UNALASKA BAY 400 AM AST SAT JAN 14 2006 ...GALE WARNING TONIGHT AND SUNDAY... .TODAY...VARIABLE WIND 15 KT INCREASING TO NE 30 KT BY AFTERNOON. SEAS BUILDING TO 5 FT. RAIN AND SNOW. .TONIGHT...NE WIND 40 KT. SEAS 12 FT. SNOW AND RAIN. .SUN...NE WIND 40 KT. SEAS 13 FT. .SUN NIGHT...N WIND 35 KT. SEAS 12 FT. .MON...N WIND 30 KT. SEAS 10 FT. .TUE...NE WIND 15 KT. SEAS 5 FT. .WED...E WIND 15 KT. SEAS 4 FT. $$ PKZ172-150300- EASTERN ALEUTIANS NIKOLSKI TO ADAK 400 AM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY... .TODAY...SE WIND 15 KT BECOMING NE 35 KT IN THE AFTERNOON. SEAS BUILDING TO 13 FT. RAIN AND SNOW. .TONIGHT...N WIND 45 KT. SEAS 17 FT. RAIN AND SNOW. .SUN...N WIND 45 KT. SEAS 19 FT. .SUN NIGHT...N WIND 35 KT. SEAS 19 FT. .MON...NE WIND 30 KT. SEAS 17 FT. .TUE...SE WIND 40 KT. SEAS 22 FT. .WED...S WIND 30 KT. SEAS 18 FT. $$ PKZ175-150300- WESTERN ALEUTIANS ADAK TO KISKA 400 AM AST SAT JAN 14 2006 ...GALE WARNING TONIGHT... .TODAY...S WIND 25 KT BECOMING NE 25 IN THE AFTERNOON. SEAS 12 FT. .TONIGHT...N WIND 35 KT. SEAS 17 FT. RAIN SHOWERS AND SNOW SHOWERS. .SUN...N WIND 30 KT. SEAS 17 FT. .SUN NIGHT...NE WIND 25 KT. SEAS 12 FT. .MON...E WIND 50 KT. SEAS 20 FT. .TUE...S WIND 50 KT. SEAS 27 FT. .WED...S WIND 45 KT. SEAS 20 FT. $$ PKZ176-150300- WESTERN ALEUTIANS KISKA TO ATTU 400 AM AST SAT JAN 14 2006 ...STORM WARNING TODAY... .TODAY...N WIND 50 KT DIMINISHING TO 40 KT IN THE AFTERNOON. SEAS 25 FT. SNOW SHOWERS. FREEZING SPRAY. .TONIGHT...N WIND 35 KT. SEAS 22 FT. SNOW. FREEZING SPRAY. .SUN...NE WIND 25 KT. SEAS 17 FT. .SUN NIGHT...E WIND 40 KT. SEAS 14 FT. .MON...E WIND 55 KT. SEAS 27 FT. .TUE...SE WIND 50 KT. SEAS 30 FT. .WED...S WIND 45 KT. SEAS 20 FT. $$ PKZ185-150300- ST MATTHEW ISLAND WATERS 400 AM AST SAT JAN 14 2006 ...BRISK WIND ADVISORY THROUGH SUNDAY... .TODAY...NE WIND 30 KT. .TONIGHT...NE WIND 25 KT. .SUN...N WIND 25 KT. .SUN NIGHT...N WIND 25 KT. .MON...N WIND 25 KT. .TUE...N WIND 20 KT. .WED...NE WIND 25 KT. $$ PKZ179-150300- PRIBILOF ISLANDS NEAR-SHORE WATERS 400 AM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY... .TODAY...E WIND 35 KT. SEAS 13 FT. SNOW. FREEZING SPRAY. .TONIGHT...NE WIND 35 KT. SEAS 13 FT. FREEZING SPRAY. .SUN...N WIND 35 KT. SEAS 14 FT. FREEZING SPRAY. .SUN NIGHT...N WIND 35 KT. SEAS 14 FT. .MON...N WIND 30 KT. SEAS 13 FT. .TUE...N WIND 15 KT. SEAS 6 FT. .WED...E WIND 25 KT. SEAS 8 FT. $$
3 follow-up statements
000 FZAK52 PAFC 150019 CWFALU SOUTHWEST ALASKA COASTAL WATERS FORECAST NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 400 PM AST SAT JAN 14 2006 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-151500- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 984 MB LOW 150 NM S OF KISKA WILL CONTINUE TO MOVE SOUTHWARD THROUGH TONIGHT. A WEAK HIGH PRESSURE RIDGE WILL BUILD OVER THE WESTERN ALEUTIANS BY SUN AFTERNOON AS ANOTHER LOW APPROACHES THE GULF FROM THE SW. A 970 MB LOW WILL APPROACH THE WESTERN ALEUTIANS FROM THE SW ON MONDAY. $$ PKZ150-151500- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY... .TONIGHT...SE WIND 25 KT INCREASING TO E 40 KT TOWARD MIDNIGHT. SEAS BUILDING TO 19 FT. PATCHY FOG. SNOW AND RAIN. .SUN...E WIND 45 KT DIMINISHING TO 25 KT IN THE AFTERNOON. SEAS 21 FT SUBSIDING TO 13 FT IN THE AFTERNOON. SNOW AND RAIN SHOWERS. .SUN NIGHT...S WIND 25 KT DIMINISHING TO 15 KT AFTER MIDNIGHT. SEAS 13 FT. SNOW SHOWERS. .MON...VARIABLE WIND 10 KT. SEAS 6 FT. .MON NIGHT...NW WIND 25 KT. SEAS 11 FT. .TUE...NW WIND 30 KT. SEAS 13 FT. .WED...NW WIND 25 KT. SEAS 11 FT. .THU...NW WIND 20 KT. SEAS 8 FT. $$ PKZ155-151500- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 400 PM AST SAT JAN 14 2006 ...STORM WARNING TONIGHT... .TONIGHT... E WIND 30 KT INCREASING TO NE 50 KT TOWARD MIDNIGHT. SEAS BUILDING TO 25 FT. RAIN AND SNOW. .SUN...E WIND 40 KT. SEAS 21 FT. RAIN SHOWERS AND SNOW SHOWERS. .SUN NIGHT...NE WIND 30 KT. SEAS 14 FT. SNOW SHOWERS. .MON...NW WIND 30 KT. SEAS 14 FT. .MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. .WED...NE WIND 20 KT. SEAS 8 FT. .THU...NE WIND 15 KT. SEAS 6 FT. $$ PKZ160-151500- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 400 PM AST SAT JAN 14 2006 ...HEAVY FREEZING SPRAY WARNING THROUGH SUNDAY NIGHT... ...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 30 KT. SEAS 10 FT. HEAVY FREEZING SPRAY. .SUN...NE WIND 30 KT. SEAS 10 FT. SNOW. HEAVY FREEZING SPRAY. .SUN NIGHT...NE WIND 30 KT. SEAS 10 FT. SNOW SHOWERS. HEAVY FREEZING SPRAY. .MON...N WIND 30 KT. SEAS 11 FT. .MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. .WED...N WIND 20 KT. SEAS 6 FT. .THU...NE WIND 15 KT. SEAS 5 FT. $$ PKZ165-151500- PORT HEIDEN TO CAPE SARICHEF 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND INCREASING TO 35 KT TOWARD MIDNIGHT. SEAS BUILDING TO 16 FT. RAIN AND SNOW. .SUN...NE WIND 40 KT. SEAS 19 FT. SNOW SHOWERS AND RAIN SHOWERS. .SUN NIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. .MON...N WIND 30 KT. SEAS 14 FT. .MON NIGHT...NW WIND 30 KT. SEAS 13 FT. .TUE...N WIND 25 KT. SEAS 11 FT. .WED...N WIND 20 KT. SEAS 7 FT. .THU...E WIND 20 KT. SEAS 7 FT. $$ PKZ180-151500- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 400 PM AST SAT JAN 14 2006 ...GALE WARNING SUNDAY NIGHT... .TONIGHT...N WIND 30 KT. .SUN...N WIND 30 KT. .SUN NIGHT...N WIND 35 KT. .MON AND MON NIGHT...N WIND 30 KT. .TUE...N WIND 25 KT. .WED...N WIND 15 KT. .THU...E WIND 25 KT. $$ PKZ170-151500- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 400 PM AST SAT JAN 14 2006 ...STORM WARNING TONIGHT... .TONIGHT...NE WIND 30 KT INCREASING TO 50 KT TOWARD MIDNIGHT. SEAS BUILDING TO 25 FT. SNOW. .SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. .SUN NIGHT...N WIND 40 KT. SEAS 20 FT. SNOW SHOWERS. .MON...N WIND 30 KT. SEAS 15 FT. .MON NIGHT...N WIND 25 KT. SEAS 11 FT. .TUE...NE WIND 25 KT. SEAS 11 FT. .WED...E WIND 25 KT. SEAS 11 FT. .THU...SE WIND 25 KT. SEAS 11 FT. $$ PKZ171-151500- UNALASKA BAY 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 20 KT INCREASING TO 45 KT TOWARD MIDNIGHT. SEAS SEAS BUILDING TO 16 FT. SNOW. .SUN...N WIND 45 KT. SEAS 15 FT. SNOW SHOWERS. .SUN NIGHT...N WIND 40 KT. SEAS 14 FT. SNOW SHOWERS. .MON...N WIND 30 KT. SEAS 10 FT. .MON NIGHT...N WIND 25 KT. SEAS 9 FT. .TUE...NE WIND 25 KT. SEAS 5 FT. .WED...E WIND 25 KT. SEAS 4 FT. .THU...SE WIND 25 KT. SEAS 4 FT. $$ PKZ172-151500- EASTERN ALEUTIANS NIKOLSKI TO ADAK 400 PM AST SAT JAN 14 2006 ...STORM WARNING TONIGHT... .TONIGHT...NE WIND 35 KT INCREASING TO 50 KT AFTER MIDNIGHT. SEAS BUILDING TO 26 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN NIGHT...N WIND 40 KT. SEAS 22 FT. FREEZING SPRAY. .MON...NE WIND 25 KT. SEAS 13 FT. .MON NIGHT...E WIND 40 KT. SEAS 22 FT. .TUE...SE WIND 45 KT. SEAS 25 FT. .WED...SW WIND 30 KT. SEAS 14 FT. .THU...S WIND 25 KT. SEAS 11 FT. $$ PKZ175-151500- WESTERN ALEUTIANS ADAK TO KISKA 400 PM AST SAT JAN 14 2006 ...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 30 KT. SEAS 13 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN...NE WIND 30 KT. SEAS 14 FT. FREEZING SPRAY. .SUN NIGHT...E WIND 25 KT. SEAS 11 FT. SNOW SHOWERS. FREEZING SPRAY. .MON...E WIND 45 KT. SEAS 22 FT. .MON NIGHT...E WIND 50 KT. SEAS 29 FT. .TUE...SE WIND 50 KT. SEAS 29 FT. .WED AND THU...S WIND 35 KT. SEAS 17 FT. $$ PKZ176-151500- WESTERN ALEUTIANS KISKA TO ATTU 400 PM AST SAT JAN 14 2006 ...GALE WARNING TONIGHT AND SUNDAY NIGHT... .TONIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN...NE WIND 25 KT. SEAS 11 FT. SNOW. .SUN NIGHT...E WIND 35 KT. SEAS 16 FT. SNOW. FREEZING SPRAY. .MON...E WIND 50 KT. SEAS 28 FT. .MON NIGHT...E WIND 55 KT. SEAS 30 FT. .TUE...E WIND 50 KT. SEAS 29 FT. .WED...SE WIND 50 KT. SEAS 28 FT. .THU...S WIND 50 KT. SEAS 29 FT. $$ PKZ185-151500- ST MATTHEW ISLAND WATERS 400 PM AST SAT JAN 14 2006 ...BRISK WIND ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 25 KT. .SUN AND SUN NIGHT...N WIND 25 KT. .MON...NW WIND 25 KT. .MON NIGHT...N WIND 20 KT. .TUE AND WED...N WIND 15 KT. .THU...E WIND 25 KT. $$ PKZ179-151500- PRIBILOF ISLANDS NEAR-SHORE WATERS 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY NIGHT... ...HEAVY FREEZING SPRAY WARNING SUNDAY NIGHT... .TONIGHT...NE WIND 35 KT. SEAS 17 FT. SNOW SHOWERS. HEAVY FREEZING SPRAY. .SUN...N WIND 40 KT. SEAS 20 FT. HEAVY FREEZING SPRAY. .SUN NIGHT...N WIND 35 KT. SEAS 18 FT. SNOW. HEAVY FREEZING SPRAY. .MON...N WIND 30 KT. SEAS 14 FT. .MON NIGHT...N WIND 25 KT. SEAS 10 FT. .TUE AND WED...NE WIND 20 KT. SEAS 7 FT. .THU...SE WIND 30 KT. SEAS 13 FT. $$
000 FZAK52 PAFC 150550 AAA CWFALU SOUTHWEST ALASKA COASTAL WATERS FORECAST...UPDATED NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 850 PM AST SAT JAN 14 2006 UPDATED ZONE 179 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-151500- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 984 MB LOW 150 NM S OF KISKA WILL CONTINUE TO MOVE SOUTHWARD THROUGH TONIGHT. A WEAK HIGH PRESSURE RIDGE WILL BUILD OVER THE WESTERN ALEUTIANS BY SUN AFTERNOON AS ANOTHER LOW APPROACHES THE GULF FROM THE SW. A 970 MB LOW WILL APPROACH THE WESTERN ALEUTIANS FROM THE SW ON MONDAY. $$ PKZ150-151500- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY... .TONIGHT...SE WIND 25 KT INCREASING TO E 40 KT TOWARD MIDNIGHT. SEAS BUILDING TO 19 FT. PATCHY FOG. SNOW AND RAIN. .SUN...E WIND 45 KT DIMINISHING TO 25 KT IN THE AFTERNOON. SEAS 21 FT SUBSIDING TO 13 FT IN THE AFTERNOON. SNOW AND RAIN SHOWERS. .SUN NIGHT...S WIND 25 KT DIMINISHING TO 15 KT AFTER MIDNIGHT. SEAS 13 FT. SNOW SHOWERS. .MON...VARIABLE WIND 10 KT. SEAS 6 FT. .MON NIGHT...NW WIND 25 KT. SEAS 11 FT. .TUE...NW WIND 30 KT. SEAS 13 FT. .WED...NW WIND 25 KT. SEAS 11 FT. .THU...NW WIND 20 KT. SEAS 8 FT. $$ PKZ155-151500- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 400 PM AST SAT JAN 14 2006 ...STORM WARNING TONIGHT... .TONIGHT... E WIND 30 KT INCREASING TO NE 50 KT TOWARD MIDNIGHT. SEAS BUILDING TO 25 FT. RAIN AND SNOW. .SUN...E WIND 40 KT. SEAS 21 FT. RAIN SHOWERS AND SNOW SHOWERS. .SUN NIGHT...NE WIND 30 KT. SEAS 14 FT. SNOW SHOWERS. .MON...NW WIND 30 KT. SEAS 14 FT. .MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. .WED...NE WIND 20 KT. SEAS 8 FT. .THU...NE WIND 15 KT. SEAS 6 FT. $$ PKZ160-151500- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 400 PM AST SAT JAN 14 2006 ...HEAVY FREEZING SPRAY WARNING THROUGH SUNDAY NIGHT... ...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 30 KT. SEAS 10 FT. HEAVY FREEZING SPRAY. .SUN...NE WIND 30 KT. SEAS 10 FT. SNOW. HEAVY FREEZING SPRAY. .SUN NIGHT...NE WIND 30 KT. SEAS 10 FT. SNOW SHOWERS. HEAVY FREEZING SPRAY. .MON...N WIND 30 KT. SEAS 11 FT. .MON NIGHT AND TUE...NW WIND 30 KT. SEAS 13 FT. .WED...N WIND 20 KT. SEAS 6 FT. .THU...NE WIND 15 KT. SEAS 5 FT. $$ PKZ165-151500- PORT HEIDEN TO CAPE SARICHEF 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND INCREASING TO 35 KT TOWARD MIDNIGHT. SEAS BUILDING TO 16 FT. RAIN AND SNOW. .SUN...NE WIND 40 KT. SEAS 19 FT. SNOW SHOWERS AND RAIN SHOWERS. .SUN NIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. .MON...N WIND 30 KT. SEAS 14 FT. .MON NIGHT...NW WIND 30 KT. SEAS 13 FT. .TUE...N WIND 25 KT. SEAS 11 FT. .WED...N WIND 20 KT. SEAS 7 FT. .THU...E WIND 20 KT. SEAS 7 FT. $$ PKZ180-151500- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 400 PM AST SAT JAN 14 2006 ...GALE WARNING SUNDAY NIGHT... .TONIGHT...N WIND 30 KT. .SUN...N WIND 30 KT. .SUN NIGHT...N WIND 35 KT. .MON AND MON NIGHT...N WIND 30 KT. .TUE...N WIND 25 KT. .WED...N WIND 15 KT. .THU...E WIND 25 KT. $$ PKZ170-151500- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 400 PM AST SAT JAN 14 2006 ...STORM WARNING TONIGHT... .TONIGHT...NE WIND 30 KT INCREASING TO 50 KT TOWARD MIDNIGHT. SEAS BUILDING TO 25 FT. SNOW. .SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. .SUN NIGHT...N WIND 40 KT. SEAS 20 FT. SNOW SHOWERS. .MON...N WIND 30 KT. SEAS 15 FT. .MON NIGHT...N WIND 25 KT. SEAS 11 FT. .TUE...NE WIND 25 KT. SEAS 11 FT. .WED...E WIND 25 KT. SEAS 11 FT. .THU...SE WIND 25 KT. SEAS 11 FT. $$ PKZ171-151500- UNALASKA BAY 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 20 KT INCREASING TO 45 KT TOWARD MIDNIGHT. SEAS SEAS BUILDING TO 16 FT. SNOW. .SUN...N WIND 45 KT. SEAS 15 FT. SNOW SHOWERS. .SUN NIGHT...N WIND 40 KT. SEAS 14 FT. SNOW SHOWERS. .MON...N WIND 30 KT. SEAS 10 FT. .MON NIGHT...N WIND 25 KT. SEAS 9 FT. .TUE...NE WIND 25 KT. SEAS 5 FT. .WED...E WIND 25 KT. SEAS 4 FT. .THU...SE WIND 25 KT. SEAS 4 FT. $$ PKZ172-151500- EASTERN ALEUTIANS NIKOLSKI TO ADAK 400 PM AST SAT JAN 14 2006 ...STORM WARNING TONIGHT... .TONIGHT...NE WIND 35 KT INCREASING TO 50 KT AFTER MIDNIGHT. SEAS BUILDING TO 26 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN...N WIND 45 KT. SEAS 25 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN NIGHT...N WIND 40 KT. SEAS 22 FT. FREEZING SPRAY. .MON...NE WIND 25 KT. SEAS 13 FT. .MON NIGHT...E WIND 40 KT. SEAS 22 FT. .TUE...SE WIND 45 KT. SEAS 25 FT. .WED...SW WIND 30 KT. SEAS 14 FT. .THU...S WIND 25 KT. SEAS 11 FT. $$ PKZ175-151500- WESTERN ALEUTIANS ADAK TO KISKA 400 PM AST SAT JAN 14 2006 ...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 30 KT. SEAS 13 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN...NE WIND 30 KT. SEAS 14 FT. FREEZING SPRAY. .SUN NIGHT...E WIND 25 KT. SEAS 11 FT. SNOW SHOWERS. FREEZING SPRAY. .MON...E WIND 45 KT. SEAS 22 FT. .MON NIGHT...E WIND 50 KT. SEAS 29 FT. .TUE...SE WIND 50 KT. SEAS 29 FT. .WED AND THU...S WIND 35 KT. SEAS 17 FT. $$ PKZ176-151500- WESTERN ALEUTIANS KISKA TO ATTU 400 PM AST SAT JAN 14 2006 ...GALE WARNING TONIGHT AND SUNDAY NIGHT... .TONIGHT...N WIND 35 KT. SEAS 16 FT. SNOW SHOWERS. FREEZING SPRAY. .SUN...NE WIND 25 KT. SEAS 11 FT. SNOW. .SUN NIGHT...E WIND 35 KT. SEAS 16 FT. SNOW. FREEZING SPRAY. .MON...E WIND 50 KT. SEAS 28 FT. .MON NIGHT...E WIND 55 KT. SEAS 30 FT. .TUE...E WIND 50 KT. SEAS 29 FT. .WED...SE WIND 50 KT. SEAS 28 FT. .THU...S WIND 50 KT. SEAS 29 FT. $$ PKZ185-151500- ST MATTHEW ISLAND WATERS 400 PM AST SAT JAN 14 2006 ...BRISK WIND ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...NE WIND 25 KT. .SUN AND SUN NIGHT...N WIND 25 KT. .MON...NW WIND 25 KT. .MON NIGHT...N WIND 20 KT. .TUE AND WED...N WIND 15 KT. .THU...E WIND 25 KT. $$ PKZ179-151500- PRIBILOF ISLANDS NEAR-SHORE WATERS 400 PM AST SAT JAN 14 2006 ...GALE WARNING THROUGH SUNDAY NIGHT... ...HEAVY FREEZING SPRAY WARNING SUNDAY NIGHT... .TONIGHT...NE WIND 45 KT. SEAS 17 FT. SNOW SHOWERS. HEAVY FREEZING SPRAY. .SUN...N WIND 40 KT. SEAS 20 FT. HEAVY FREEZING SPRAY. .SUN NIGHT...N WIND 35 KT. SEAS 18 FT. SNOW. HEAVY FREEZING SPRAY. .MON...N WIND 30 KT. SEAS 14 FT. .MON NIGHT...N WIND 25 KT. SEAS 10 FT. .TUE AND WED...NE WIND 20 KT. SEAS 7 FT. .THU...SE WIND 30 KT. SEAS 13 FT. $$
000 FZAK52 PAFC 151205 CWFALU SOUTHWEST ALASKA COASTAL WATERS FORECAST NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 400 AM AST SUN JAN 15 2006 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-160300- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 961 MB LOW 300 NM SOUTHEAST OF DUTCH HARBOR WILL MOVE TO 600 NM SOUTHEAST OF CHIGNIK AND WEAKEN TO 978 MB MON AFTERNOON. THE LOW WILL DISSIPATE MON NIGHT. ON MON A 971 MB LOW WILL DEVELOP 550 NM SOUTH OF SHEMYA. THIS LOW WILL MOVE TO 430 NM SOUTHEAST OF SHEMYA AT 977 MB TUE MORNING. $$ PKZ150-160300- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 400 AM AST SUN JAN 15 2006 ...GALE WARNING TODAY... .TODAY...E WIND 40 KT BECOMING S 25 KT IN THE AFTERNOON. SEAS 19 FT. PATCHY FOG. RAIN. .TONIGHT...S WIND 25 KT IN THE EVENING BECOMING VARIABLE 15 KT. SEAS 15 FT. RAIN SHOWERS. .MON...NE WIND 15 KT. SEAS 12 FT. .MON NIGHT...NW WIND 15 KT. SEAS 9 FT. .TUE...NW WIND 15 KT. SEAS 7 FT. .WED...NW WIND 20 KT. SEAS 7 FT. .THU...NW WIND 20 KT. SEAS 9 FT. $$ PKZ155-160300- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 400 AM AST SUN JAN 15 2006 ...SMALL CRAFT ADVISORY THROUGH MONDAY... .TODAY...E WIND 30 KT. SEAS 17 FT. PATCHY FOG. .TONIGHT...E WIND 20 KT. SEAS 12 FT. .MON...NE WIND 20 KT. SEAS 9 FT. .MON NIGHT...NW WIND 20 KT. SEAS 7 FT. .TUE...N WIND 15 KT. SEAS 5 FT. .WED...N WIND 25 KT. SEAS 9 FT. .THU...NE WIND 25 KT. SEAS 10 FT. $$ PKZ160-160300- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 400 AM AST SUN JAN 15 2006 ...GALE WARNING THROUGH TONIGHT... ...HEAVY FREEZING SPRAY WARNING THROUGH TODAY... .TODAY...NE WIND 35 KT. SEAS 10 FT. HEAVY FREEZING SPRAY. .TONIGHT...NE WIND 35 KT. SEAS 10 FT. FREEZING SPRAY. .MON...NE WIND 25 KT. SEAS 9 FT. .MON NIGHT...N WIND 20 KT. SEAS 8 FT. .TUE...NW WIND 20 KT. SEAS 7 FT. .WED THROUGH THU...N WIND 20 KT. SEAS 6 FT. $$ PKZ165-160300- PORT HEIDEN TO CAPE SARICHEF 400 AM AST SUN JAN 15 2006 ...GALE WARNING THROUGH TONIGHT... .TODAY...NE WIND 40 KT. SEAS 17 FT. RAIN AND SNOW. .TONIGHT...NE WIND 35 KT. SEAS 16 FT. RAIN AND SNOW. .MON...N WIND 30 KT. SEAS 15 FT. .MON NIGHT...N WIND 25 KT. SEAS 13 FT. .TUE...N WIND 20 KT. SEAS 10 FT. .WED...N WIND 20 KT. SEAS 7 FT. .THU...NE WIND 20 KT. SEAS 7 FT. $$ PKZ180-160300- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 400 AM AST SUN JAN 15 2006 ...GALE WARNING TONIGHT... .TODAY...N WIND 30 KT. .TONIGHT...N WIND 35 KT. .MON...N WIND 30 KT. .MON NIGHT...N WIND 30 KT. .TUE...N WIND 25 KT. .WED...N WIND 20 KT. .THU...N WIND 15 KT. $$ PKZ170-160300- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 400 AM AST SUN JAN 15 2006 ...STORM WARNING TODAY... .TODAY...NE WIND 50 KT. SEAS 22 FT. RAIN AND SNOW. .TONIGHT...N WIND 40 KT. SEAS 21 FT. SNOW. .MON...N WIND 35 KT. SEAS 18 FT. .MON NIGHT...N WIND 25 KT. SEAS 14 FT. .TUE...NE WIND 30 KT. SEAS 10 FT. .WED...NE WIND 30 KT. SEAS 11 FT. .THU...E WIND 30 KT. SEAS 10 FT. $$ PKZ171-160300- UNALASKA BAY 400 AM AST SUN JAN 15 2006 ...GALE WARNING THROUGH TONIGHT... .TODAY...NE WIND 45 KT. SEAS 12 FT. RAIN AND SNOW. .TONIGHT...N WIND 40 KT. SEAS 11 FT. SNOW. .MON...N WIND 30 KT. SEAS 9 FT. .MON NIGHT...N WIND 20 KT. SEAS 7 FT. .TUE THROUGH THU...NE WIND 25 KT. SEAS 4 FT. $$ PKZ172-160300- EASTERN ALEUTIANS NIKOLSKI TO ADAK 400 AM AST SUN JAN 15 2006 ...STORM WARNING TODAY... .TODAY...N WIND 50 KT. SEAS 23 FT. .TONIGHT...N WIND 40 KT. SEAS 22 FT. .MON...N WIND 30 KT. SEAS 19 FT. .MON NIGHT...E WIND 35 KT. SEAS 17 FT. .TUE...E WIND 40 KT. SEAS 20 FT. .WED...E WIND 35 KT. SEAS 17 FT. .THU...E WIND 35 KT. SEAS 15 FT. $$ PKZ175-160300- WESTERN ALEUTIANS ADAK TO KISKA 400 AM AST SUN JAN 15 2006 ...GALE WARNING MONDAY... .TODAY...N WIND 30 KT. SEAS BUILDING TO 14 FT. FREEZING SPRAY. .TONIGHT...NE WIND 25 KT. SEAS 17 FT. FREEZING SPRAY. .MON...E WIND 40 KT. SEAS 18 FT. .MON NIGHT...E WIND 45 KT. SEAS 23 FT. .TUE THROUGH THU...E WIND 45 KT. SEAS 21 FT. $$ PKZ176-160300- WESTERN ALEUTIANS KISKA TO ATTU 400 AM AST SUN JAN 15 2006 ...GALE WARNING TONIGHT AND MONDAY... ...HEAVY FREEZING SPRAY WARNING TONIGHT THROUGH MONDAY... .TODAY...NE WIND 25 KT. SEAS 12 FT. FREEZING SPRAY. .TONIGHT...E WIND 30 KT INCREASING TO 40 KT AFTER MIDNIGHT. SEAS 18 FT. HEAVY FREEZING SPRAY. .MON...E WIND 45 KT. SEAS 22 FT. PATCHY FOG. SNOW. HEAVY FREEZING SPRAY. .MON NIGHT...E WIND 45 KT. SEAS 24 FT. .TUE...E WIND 40 KT. SEAS 23 FT. .WED...E WIND 40 KT. SEAS 20 FT. .THU...E WIND 45 KT. SEAS 24 FT. $$ PKZ185-160300- ST MATTHEW ISLAND WATERS 400 AM AST SUN JAN 15 2006 ...BRISK WIND ADVISORY THROUGH MONDAY... .TODAY...N WIND 30 KT. .TONIGHT...N WIND 30 KT. .MON...N WIND 30 KT. .MON NIGHT...N WIND 25 KT. .TUE...N WIND 20 KT. .WED...N WIND 20 KT. .THU...N WIND 15 KT. $$ PKZ179-160300- PRIBILOF ISLANDS NEAR-SHORE WATERS 400 AM AST SUN JAN 15 2006 ...GALE WARNING THROUGH MONDAY... ...HEAVY FREEZING SPRAY WARNING THROUGH MONDAY... .TODAY...N WIND 45 KT. SEAS 17 FT. HEAVY FREEZING SPRAY. .TONIGHT...N WIND 40 KT. SEAS 16 FT. HEAVY FREEZING SPRAY. .MON...N WIND 35 KT. SEAS 15 FT. HEAVY FREEZING SPRAY. .MON NIGHT...N WIND 30 KT. SEAS 12 FT. .TUE THROUGH THU...NE WIND 25 KT. SEAS 8 FT. $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this storm warning went out at Jan 13, 12:00 PM AKST, 11 hours earlier.
Area forecast discussion, Jan 13, 12:00 PM AKST, 11 hours before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 500 PM AST FRI JAN 13 2006 .DISCUSSION... MODELS ARE IN GOOD AGREEMENT OVER THE WEST DOMAIN THROUGH MONDAY. OVER THE EASTERN DOMAIN, THE MODELS ARE FAIRLY SIMILAR THROUGH SATURDAY AFTERNOON BUT IT APPEARS THAT THE GFS HANDLES THE FRONT APPROACHING THE GULF OF ALASKA BETTER THAN THE ETA MODEL. UPPER AIR. THE UPPER RIDGE OVER WESTERN ALASKA WILL MOVE INTO THE GULF OF ALASKA SATURDAY AND WILL CONTINUE TO MOVE EAST INTO SOUTHEAST ALASKA SUNDAY. THE UPPER TROUGH OVER NORTHWEST ALASKA WILL STRETCH EASTWARD OVER THE CENTRAL PART OF THE STATE THROUGH THE WEEKEND. CURRENT SATELLITE IMAGERY SHOWS A WEATHER FRONT MOVING THROUGH THE PRIBILOFS AND UNIMAK ISLAND. AT THE SURFACE...A RIDGE OF HIGH PRESSURE WILL PERSIST OVER NORTHERN ALASKA AND A SERIES OF LOW PRESSURE CENTERS EXTENDS FROM THE AREA SOUTH OF THE ALEUTIANS TO THE GULF OF ALASKA SUNDAY AND MONDAY. OVER THE EASTERN DOMAIN...THE DRY AIR MASS OVER SOUTH CENTRAL ALASKA WILL REMAIN THROUGH MOST OF THE WEEKEND. THERE WILL BE INCREASING CLOUDS LATE SUNDAY AND SOME SNOW MONDAY AS A LOW PRESSURE SYSTEM ENTERS THE GULF. AREAS OF FOG WILL BE AN PROBLEM MAINLY OVER THE MATANUSKA VALLEY, ANCHORAGE BOWL, ALONG THE COOK INLET AND PRINCE WILLIAM SOUND THROUGH THE WEEKEND DUE TO THE MOSTLY CLEAR SKIES AND LIGHT WIND CONDITIONS. LOCALLY GUSTY WINDS MAY DEVELOP THROUGH THE PASSES IN THE CHUGACH MOUNTAIN DUE HIGHER PRESSURE GRADIENTS ALONG THE GULF COAST. THE WESTERN DOMAIN...THE WEAKENING STORM SYSTEM OVER THE WESTERN ALEUTIANS WILL REMAIN NEALY STATIONARY THROUGH TONIGHT THEN MOVE SOUTHEAST AND DISSIPATE SOUTH OF ADAK SUNDAY. ANOTHER LOW WILL MOVE SOUTH OF THE SUNDAY. NORTHEAST FLOW WILL DOMINATE THE BERING SEA THROUGH MONDAY. COLD AIR MOVING DOWN THE WEST SIDE OF THE BERING SEA WILL KEEP AN AREA OF STRONG WINDS OVER THE WESTERN ALEUTIANS THROUGH SUNDAY. STRONG NORTHEAST WINDS WILL DEVELOP OVER THE CENTRAL AND EASTERN ALEUTIANS SUNDAY AND MONDAY. NORTHEAST FLOW OVER SOUTHWEST ALASKA WILL GRADUALLY CLEAR THE LOW CLOUDS OUT FROM THE COASTAL SECTIONS. THE STRATUS LAYER TRAPPED IN THE MOUNTAIN VALLEYS MAY PERSIST THROUGH THE WEEKEND. BLIZZARD CONDITIONS OVER THE PRIBILOF ISLANDS WILL CONTINUE THROUGH TONIGHT. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...BLIZZARD WARNING FOR THE PRIBILOFS THROUGH TONIGHT. MARINE...SEE MARINE FORECASTS. FIRE WEATHER...NONE. NM JAN 06
In the hours before
Special weather statement, Jan 13, 11:00 PM AKST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ANCHORAGE AK 400 AM AST SAT JAN 14 2006 AKZ121-141600 AUGUSTINE VOLCANO ERUPTED AGAIN AT 1213 AM THIS MORNING. RADAR AND SATELLITE IMAGERY SHOWS PLUME WITH THIS LATEST ERUPTION MOVING EAST SOUTHEAST OVER THE SOUTHERN KENAI PENINSULA AND THE BARREN ISLANDS. AUGUSTINE VOLCANO HAS ENTERED A PERIOD OF REPETITIVE EXPLOSIVE ERUPTIONS. IT IS EXPECTED THAT THE CURRENT SEQUENCE OF EXPLOSIONS MAY CONTINUE FOR SEVERAL DAYS TO PERHAPS TWO TO THREE WEEKS. ADDITIONAL INFORMATION CAN BE FOUND AT WWW.VOLCANO.GOV THIS STATEMENT WILL BE UPDATED AS MORE INFORMATION BECOMES AVAILABLE.
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 11:00 PM AKST | Brisk Wind Advisory | AFC | 3 days | |
| Jan 13, 11:00 PM AKST | Gale Warning | AFC | 48 hr | |
| Jan 13, 11:00 PM AKST | Gale Warning | AFC | 60 hr | |
| Jan 13, 11:00 PM AKST | Small Craft Advisory | AFC | 36 hr | |
| Jan 14, 2:00 AM AKST | Gale Warning | AFC | 69 hr | |
| Jan 14, 11:00 AM AKST | Gale Warning | AFC | 48 hr | |
| Jan 14, 11:00 AM AKST | Small Craft Advisory | AFC | 12 hr | |
| Jan 14, 11:00 AM AKST | Small Craft Advisory | AFC | 36 hr | |
| Jan 14, 11:00 AM AKST | Storm Warning | AFC | 24 hr | |
| Jan 14, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 21 days | |
| Jan 14, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.